# SDR SWAA2020051176157

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 62,446 hours, 28,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERG. BATTERY PACK INOP / R/R AFT EMERGENCY BATTERY PACK IAW AMM 33-51-06. OPS CK. GOOD.
